# SDR SWAA2013052316432

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 56,424 hours, 45,527 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bar
- Part number: 65C27197
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR MIDDLE DOOR LOWER FWD LINK LOOSE.  R & R BAR IAW AMM.
